# SDR SWIA97948

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Engine: Ge CF343A1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACKS AT AISLE LEFT AND RIGHT HAVE CORROSION AT FORWARD END.  REMOVED CORROSION IAW SRM 51-21-00 AND TESTED BY PRESSURE AND PAINTED BOTTOMS OF TRACKS.
